# SDR TWRA97107

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3009181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING DAILY SERVICE, NR 4 RIGHT MED UPPER BUSTLE EMERGENCY EVAC LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BUSTLE EMER LIGHT ASSY.  OPS CHKS OK PER MM 33-51-100.  (X)
